# SDR SIMA20171207003

- Difficulty date: December 7, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 35,397 hours, 31,002 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: M3902931229
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 FLOOR EMERGENCY LIGHT STRIP HAS BROKEN WIRE-C/A-REPAIRED #2 FLOOR PROXIMITY LIGHT WIRE  IAW EMB 145 SWPM 20-50-00.
